# SDR UPS00234486

- Difficulty date: November 1, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 12 Spolier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING T/E UPPER AT NR 12 SPOLIER CTRL I/B HINGE SKIN CRACKED.  SKIN REPAIRED IAW 57-30-4.
